# SDR 2022FA0000171

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: General aviation
- Aircraft: N215DJ
- Make and model: Cessna 182T
- Aircraft serial: 18281622
- Aircraft time: 2,156 hours
- System (JASC): 5520 · Elevator Structure
- Part: None
- Part number: 07341022
- Part serial: NA
- Condition: Loose
- Location: Zone 300
- Part time: 2,156 hours
- Component: Elevator
- Component part number: 123460020
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION OF THE RH ELEVATOR, A CREAKING NOISE WAS HEARD FROM THE ELEVATOR PIVOTING TORQUE TUBE. AFTER AN IN DEPTH INSPECTION SMOKING RIVETS WERE FOUND ON THE RH ELEVATOR TORQUE TUBE END PLATE. WHEN THE ELEVATOR WAS REMOVED TO MAKE THE NECESSARY REPAIRS, IT WAS NOTED THAT THE FACTORY INSTALLED RIVETS WERE NOT INSTALLED TO SPEC (NOT EVEN CLOSE).
